Format

Send to

Choose Destination
See comment in PubMed Commons below
Hippokratia. 2013 Jan;17(1):88-90.

Cerebral venous thrombosis after high dose steroid in multiple sclerosis: a case report.

Author information

1
Department of Neurology, Karadeniz Technical University Medical Faculty, Trabzon, Turkey.

Abstract

Cerebral venous thrombosis (CVT) is a clinical condition which is caused by the partial or complete occlusion of the dural sinuses and cerebral veins. Cases of associated CVT and multiple sclerosis (MS) have been reported and CVT development has been attributed to the previous lumbar puncture (LP) in majority of these cases. We report a case of 32-year-old woman with no previous history of recent LP, who developed CVT after high dose intravenous methylprednisolone and discuss the possible role of high dose steroids in development of CVT in MS patients.

KEYWORDS:

Multiple sclerosis; methylprednisolone; venous sinus thrombosis

PMID:
23935354
PMCID:
PMC3738289
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for PubMed Central
    Loading ...
    Support Center